MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; HARMONIC ACE

INTUITIVE SURGICAL, INC None; HARMONIC ACE
Model Number 480275-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a davinci assisted surgical procedure, the customer identified that the harmonic ace instrument had a broken tip.The procedure was completed.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the harmonic ace instrument to perform failure analysis (fa).Fa was able to confirm/reproduce the reported complaint.The instrument was found to have curved blade broken at its base.A piece approximately 11.0mm x 2.1mm was found to be broken off and was returned with the instrument.Components adjacent to this broken blade do not show damage.The probable root cause is attributed to use conditions.Broken blades result from blade scratches and damage caused by contact with other instruments or hard metal objects (e.G., staples, clips, etc.) while the instrument is activated.These initial damages can worsen due to the ultrasonic vibrations of the harmonic ace blade, leading to blade failure.Blade damage may be detected by the generator with a solid tone or an error.

Brand Name
None
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50231336
Report Number2955842-2026-35588
Device Sequence Number10373729
Product Code NAY
UDI-Device Identifier10886874112738
UDI-Public(01)10886874112738(17)281130(10)K10251113
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K143132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480275-12
Device Catalogue Number480275
Device Lot NumberK10251113 0119
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown